Couldn't find what you looking for?

TRY OUR SEARCH!

I have been on birth control for about two years, and i recently was put on tri lo sprintec, a cheap generic version of ortho tri cyclen lo! it was the most horirble pill i've ever been on. i had abdominal cramping, nausea, constipation etc... but the thing that has spontaneously showed up is watery fluid leaking out of my vagina. sometimes its white discharge. not sticky, odorless, other than white it is colorless. it looks just like water!!! i got off the horrible pill and all my other symtptoms have subsided. except this one!!

i had intercourse with a boyfriend the last day of my period (first day of my new birth control pill pack) so im afraid that i could of had sex during my most fertile days even though i did use a condomn. condomn plus pill? what are hte chances of both failing? im terrified! it was my first time!!! =(

have any of you experienced this discharge after using birth controL?? symptoms getting off birth control? anything? could i be tricking myself or over stressing myself into getting these symptoms/??

could ibe pregnant??


note. this discharge started occuring about a couple days since the pill started aout a week after sex. and continued since!!

UPDATE: it has been about two weeks since ive been off the pill and i have taken a preggy test. negative. but ive had hot flashes, nausea, dizziness, and pain when i urinate. am i st ressing out so much??? could i have an infectioN!? ive never been so scared =(

Loading...

Hi mikolbaby2115
First I don't think that you are pregnant, but you have to understand that there is always a chance.
Second as much as I know many women have experienced many side effects from this pill. Some have mentioned yeast infection, so do you think that you could be having this? What has your doctor said?
Reply

Loading...

Hi,

Using two types of contraception means it is unlikely you will be pregnant, but take few tests just in case. All medications come with side effects, if you have changed pills than this may be the side effects of this particular pill.

I experineced alot of nausea when i stopped taking the pill. It took a few months to subside which can be common. It can take quite a few months for the body to get rid of residual hormones. Pain when you urinate sounds like a Urinary tract infection? Are you also urinating more often? If you do have a UTI you will need some antibiotics. The pill can cause a reduction in good bacteria in your body and UTI's with women on the pill is not uncommon.

For the white discharge - sounds like normal vaginal discharge. Does it get heavier midway through your cycle? If so this is normal.
Reply

Loading...